About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 169751, 12 pages
http://dx.doi.org/10.5402/2012/169751
Research Article

Approximation of Solutions of Nonlinear Integral Equations of Hammerstein Type

1Mathematics Institute, African University of Sciences and Technology, Abuja, Nigeria
2Mathematics Department, Gaston Berger University, Saint Louis, Senegal

Received 29 November 2011; Accepted 10 January 2012

Academic Editors: F. Arandiga and J. Cui

Copyright © 2012 C. E. Chidume and N. Djitté. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. E. Chidume and N. Djitté, “Approximation of Solutions of Nonlinear Integral Equations of Hammerstein Type,” ISRN Mathematical Analysis, vol. 2012, Article ID 169751, 12 pages, 2012. doi:10.5402/2012/169751